# SDR IXXA080002O

- Difficulty date: January 17, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,742 hours, 37,899 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 420531B
- Part serial: 855C
- Condition: Defective
- Location: Anti Skid Sys
- Part time: 88,742 hours, 37,899 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FROM KFLL, THE CREW NOTICE THAT WITH THE ANTI-SKID SYSTEM ON THE AIRCRAFT HAD NO BRAKE'S, WHEN THE CREW TURNED THE ANTI-SKID SYSTEM OFF THE AIRCRAFT HAD BRAKE'S.  THE CREW RETURNED TO BLOCK'S AT KFLL.  MAINTENANCE AT KFLL DEFERRED ANTI-SKID SYSTEM IAW MRL -32-1.  THE CREW FLEW THE AIRCRAFT TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE AT KTOL REMOVED AND REPLACED THE ANTI-SKID CONTROL BOX, TAXI THE AIRCRAFT AND PERFORMED OPERATIONAL CHECK ON THE BRAKES WITH THE ANTI-SKID ON AND OFF BRAKES CHECKED GOOD ALL TIMES IAW DACO DC8 MAINTENANCE MANUAL 32-43-6 AND ATI ERH 09.01.  AIRCRAFT WAS RETURNED TO SERVICE.
